An efficient algorithm for solving nonlinear age-structured population models by combining homotopy perturbation and Padé techniques
Articles > Article · 2010
Authors: Hüseyin KOÇAK, Ahmet YILDIRIM
International Journal of Computer Mathematics, Journal Indexed in SCI Expanded, International, WoS, 2010, vol 88, pp 491-500
DOI: 10.1080/00207160903477159
Summary
In this study, we investigate nonlinear age-structured population models. The numerical solutions are obtained by combining homotopy perturbation method and Padé technique. Two numerical examples are presented to illustrate the strength of this efficient algorithm.